# SDR SWIA202163090

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 39,002 hours, 28,238 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Popped
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFT CARGO DOOR CAUTION   (FLIGHT 3189 - FILED CLOSED)    UPON A/C ARRIVAL, FOUND AFT CARGO DOOR HANDLE POPPED OUT. PERFORMED GVI OF AFT CARGO DOOR AND FOUND NO DEFECTS NOTED AT THIS TIME. PERFORMED OPS CHECK OF AFT CARGO DOOR LATCHING AND INDICATION SEVERAL TIMES PER AMM 52-31-00. NO DEFECTS NOTED AT THIS TIME. DOOR HANDLE DOES NOT POP OUT ON ITS OWN WHEN PROPERLY STOWED. INDICATIONS STAY GREEN WHEN DOOR IS TAPPED AROUND HANDLE. SUSPECT AFT CARGO DOOR HANDLE WAS NOT PROPERLY STOWED. AC IS OK FOR SERVICE AT THIS TIME.
